# SDR JJBA20180424007

- Difficulty date: April 24, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 28,840 hours, 18,325 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Relay
- Condition: Malfunctioned
- Location: Fire Bottle
- Part time: 532 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BAGG EXT BTL INOPERATIVE MESSAGE ON EICAS IN FLIGHT. R & R RELAY K0625. MESSAGE EXTINGUISHED.  R & R TOP AND BOTTOM EXTINGUISHER BOTTLES. LEAK CHECK SAT.
